MathSciNet Relay Station
MathSciNet bibliographic data
MR672457 54A25 (22A05 54D18 54H15)
Comfort, W. W.; Grant, Douglass L. Cardinal invariants, pseudocompactness and minimality: some recent advances in the topological theory of topological groups. The Proceedings of the 1981 Topology Conference (Blacksburg, Va., 1981). Topology Proc. 6 (1981), no. 2, 227–265 (1982).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement